Academic Journals Database
Disseminating quality controlled scientific knowledge

Both-side approximation of solutions of differential equations

ADD TO MY LIST
 
Author(s): M. I. Kopach | A. F. Obshta | B. A. Shuvar

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 2;
Start page: 172;
Date: 2009;
Original page

ABSTRACT
Both-side algorithms analogs of the Chaplygin method for ordinary differential equations. Conditions of algorithms squared convergence even in the case of operator nondifferentiability have been established.
Affiliate Program      Why do you need a reservation system?